# SDR KCSA071444

- Difficulty date: October 7, 2007
- Submitted: October 7, 2007
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 74,048 hours, 35,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE TORQUE BOX UPPER WEB DAMAGED AT PREVIOUS REPAIR BETWEEN BS 1660 AND 1680, BL 0.
